KOPS - The Institutional Repository of the University of Konstanz

Cyclic 2-structures and spaces of orderings of power series fields in two variables

Cyclic 2-structures and spaces of orderings of power series fields in two variables

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Murray MARSHALL, Katarzyna OSIAK, 2011. Cyclic 2-structures and spaces of orderings of power series fields in two variables. In: Journal of Algebra. 335(1), pp. 36-48. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2011.02.026

@article{Kuhlmann2011Cycli-16744, title={Cyclic 2-structures and spaces of orderings of power series fields in two variables}, year={2011}, doi={10.1016/j.jalgebra.2011.02.026}, number={1}, volume={335}, issn={0021-8693}, journal={Journal of Algebra}, pages={36--48}, author={Kuhlmann, Salma and Marshall, Murray and Osiak, Katarzyna} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/16744"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Cyclic 2-structures and spaces of orderings of power series fields in two variables</dcterms:title> <dc:contributor>Marshall, Murray</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-18T10:47:34Z</dc:date> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-18T10:47:34Z</dcterms:available> <dc:creator>Osiak, Katarzyna</dc:creator> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:abstract xml:lang="eng">We consider the space of orderings of the field R((x,y)) and the space of orderings of the field R((x))(y), where R is a real closed field. We examine the structure of these objects and their relationship to each other. We define a cyclic 2-structure to be a pair (S,Φ) where S is a cyclically ordered set and Φ is an equivalence relation on S such that each equivalence class has exactly two elements. We show that each of these spaces of orderings is described by a cyclic 2-structure, in a natural way. We also show that if the real closed field R is archimedean then the space of R-places of these fields is describable in terms of the cyclic 2-structure.</dcterms:abstract> <dc:creator>Marshall, Murray</dc:creator> <dc:contributor>Osiak, Katarzyna</dc:contributor> <dcterms:bibliographicCitation>Publ. in: Journal of Algebra ; 335 (2011), 1. - pp. 36-48</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/16744"/> <dcterms:issued>2011</dcterms:issued> <dc:rights>terms-of-use</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account